# SDR CALA2024010500036

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 53,425 hours, 19,574 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Lh Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

LANDING GEAR POSITION LIGHTS LIGHTS NOT CORRECT. LEFT MAIN GEAR GREEN ILLUMINATED WITH LEVER  UP REF LP 6718981. PERFORMED FIM TASK 32-09 TASK 801. 2FAULTS FOUND LANDING GEAR PROX SESOR 1 LONG TUBE HARNESS NOT SECURED PSEU. 1ST IS L DN LKD, A FAULT MESSAGE 32-61001 LATCHED D10982, AND MISSING CLAMP, MISSING NUT CLIP. ONLY ONE OF 2 NUTCLIPS PIN 33,55 " DO NOT DISPATCH" 2ND MESSAGE # 32-64004 NOT LATCHED. REMAIN. IMAGE 2 FOR REFERENCE  -- RIGT LG PROX SWITCH HARNESS ALL SWITCHES (S) SHOWED INACTIVE TROUBLESHOOT PER FIM 32-62 TASK 801 FOUND LEFT DOWNLOCK A SENSOR DISAGREE. REMOVED AND REPLACED LEFT DOWNLOCK A SENSOR AND ADJUSTED PER AMM 32-61-31-400-801. INSTALLATION TEST CHECKS GOOD. OK FOR SERVICE.
